# SDR ABXA010125

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 57,301 hours, 53,812 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130273
- Condition: Cracked
- Location: Fuselage
- Part time: 57,301 hours, 53,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD PRESSURE DOME SKIN WAS CRACKED ON THE RIGHT SIDE OF THE DOOR CUTOUT.  MAINTENANCE INSPECTED AND REPAIRED THE CRACK IAW DC-9 SRM 53-05.
